It is hard to comment on your question as I am not sure of what kind of swelling of the retina that you have. Some conditions such as central serous retinopathy may be associated with corticosteroid use and stress.
Sandy T. Feldman, M.D., M.S.
ClearView Eye and Laser Medical Center
San Diego, California
Why has no one responded to you?
I'm just a patient who has had retinal (macular) edema for quite a while. Mine is a postoperative complication. This is a common cause.. especially after cataract surgery when it is called Irvine Gass syndrome. It can occur after other eye surgeries. It can also be caused by neovascular disease or retinal vein occlusion. Diabetes is a common cause, but I really don't think high blood pressure by itself can cause it, but again, I'm a patient not an ophthalmologist. Have you heard or read that high blood pressure can be a cause??? What is your situation? I might be able to offer advice, I've had multiple bouts of cystoid macular edema over 2 1/2 years.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.